# SDR AALA202210033898

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 31,397 hours, 12,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2L MID CABIN EMERGENCY EXIT DOOR ARM LEVER IS CROOKED. MAINTENANCE ADJUSTED ARM/DISARM LEVER FOR L2 EXIT DOOR PER AMM 52-22-22.
